# SDR DXTA2008123003449

- Difficulty date: December 29, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N114QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK469
- Aircraft time: 1,528 hours, 1,489 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND. PERFORMED ALTERNATE GEAR EXTENSION PROCEDURE.
